# SDR AALA201810019012

- Difficulty date: September 14, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 59,353 hours, 22,178 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361072900000
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 211FF, IN THE COCKPIT.  REPLACED THE FLOOR PANEL IAW SRM 53-12-00-300-006.
